MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.9 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK AD; CLOSED TRANSFER SYSTEM DEVICE

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.9 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK AD; CLOSED TRANSFER SYSTEM DEVICE
Model Number CL4130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was reported to be unavailable to be returned to the manufacturer for further investigation.
 
Event or Problem Description
It was reported that a big spill of adriamycin occurred during an infusion using a chemolock transfer device.The reporter stated, the spike dislodged from the bag.Once the device is spiked into the fluid bag and rotated on the line where the circle is below, the fluid starts leaking out.The chemo spill was reportedly cleaned per protocol and a spill kit was used.There was unknown chemotherapy exposure reported.There was no report of holes, cuts or tears noticed on the product.There was no report of patient harm.No additional information is available at this time.

Brand Name
30" (76 CM) APPX 3.9 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK AD
Common Device Name
CLOSED TRANSFER SYSTEM DEVICE
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
MDR Report Key12218554
Report Number9617594-2021-00207
Device Sequence Number4507993
Product Code FPA
UDI-Device Identifier00887709095533
UDI-Public(01)00887709095533(17)260501(10)5354105
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberCL4130
Device Catalogue NumberCL4130
Device Lot Number5354105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1